Yes. Birth control pills contain hormones and hormones make people emotional. Thanks for asking ! Any comments?
Birth control can definitely cause mood changes due to the hormones, so you should definitely talk to your doctor about switching birth controls, because a simple change can make a big difference. Talk to your doctor because he/she would kn
you are correct, the hormones will go crazy in your body
Behavior and Emotional problems from Birth Control and diet drinks? My fiance’ just recently starting drinking those high energy diet drinks I guess with B+ in it? (i could be
The pill does not protect against sexually transmitted infections (STIs or STDs), so this is not the best method for you if you are not in a monogamous relationship where you have both been tested. It is important to ensure that you are STD… More:http://www.ehow.com/how_5338917_make-birth-control-pill-effective.html
1 Meditate . This is one of the better tools to become emotionless. There are several different types of meditation, including Vipassana and Huna, that you can investigate to see which one is right for you. Even the most basic form: closing… More:http://www.wikihow.com/Have-More-Control-Over-Your-Emotions
Being emotional is a side effect of the hormones in the pill. Switching to a different pill may lessen the side effects. More:http://www.chacha.com/question/why-are-you-more-emotional-when-on-the-birth-control-pill
Yes. Birth control pills contain hormones and hormones make people emotional.
She can prescribe a low-dose birth control pill and fosamax to help protect your bones. 2 This will help you with the psychological and emotional side effects of lupron. . Like most medications, it has both common and more serious. Detail:http://www.ehow.com/how_5057061_side-effects-lupron-depot.html
Powered by: WordPress